Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lexapro side effects - numbness sfmom

Posted by oldhand on November 7, 2003, at 14:35:49

In reply to Re: lexapro side effects - numbness oldhand, posted by sfmom on November 7, 2003, at 10:12:20

> > > Oh, thank goodness! Not that we're going through this obviously, but I thought I was going nuts. I've been debating all day about going to see a Dr. I should I know, but with no insurance and no job the money thing really is a problem. I've really been scared so I WILL go to the Dr., but where do you go when you have no health insurance?
> > > >
> > > > I've been having a similar side effect. My lips always feel half numb, like I've just eaten really spicy food or something. It's that kind of pins and needles numb. But whatever it is, it's probably caused by or related to the same thing you're having. At least we know we're not alone or making things up!
> > > >
> > > >
> > >
> > >
> > Hi you two!
> > Please call a pharmacist or doctor about your side effect of numbness, perhaps you have an allnight pharmacy in your town?
> > Also check about help with prescriptions with your Community Mental Health System. There are also prescription programs from pharmaceutical companies to help. Contact the local Department of Job and Family Services (formerly Human Services here in Ohio). A good way to start is to call a local resource line. They may be able to send you directly where you need to go rather than making alot of calls or trips. Just a word from an old social worker who can't help but send resources and good thoughts your way.
> > PS-I am taking 20mg Lexapro and added Wellbutrin XL about two months ago. I am doing well with this combo and encourage all the "newbies" to take heart, the SE's do diminish or disappear.
>
> oldhand,
> Thanks for the advice. I'll call my pharmacy to see what they have to say. But since my pdoc doesn't seem to know much about Lex, I doubt the pharm will. I'll post what I find out.
> Also, I'm thinking of adding Wellbutrin to my Lex because of anorgasmia. How have you found the combination to be? I have GAD and panic disorder so I'm afraid of anything that will make me more anxious but I'm really sick of the anorgasmia and being a zombie all the time. I just went up to 20 mg of Lex yesterday and am having a terrible time with the side effects again. Had to take two Klonopin last night just to calm myself down.
> >
>
>
Hello again
Orgasims became somewhat easier on the Well/Lex combo than without though I find the Wellbutrin makes me somewhat tense, not anxious, but physically I have to consciously unclasp my fists, relax my arms and legs. I think I can overcome that but simple relaxation techniques.

Also, if you have not already, go back and read posts re: side effects. Very imformative and comforting in knowing we are not alone. You will also find links to the clinical data and the Package insert for Lexapro. I have been very fortunate to have listening doctors. They may not have told me what to expect in the way of side effects, but if I mentioned something they would be reassuring or, if serious add or change meds. I think there must be some of us who are able to get anxious about or actually "get" every side effect we read about, hence some caution from docs about " the power of suggestion".
Hope all is well, and give Lexapro time to work for you. Many have mentioned that the sexual side effects go away with time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oldhand thread:109458
URL: http://www.dr-bob.org/babble/20031105/msgs/277506.html